# SDR USAA2013060500026

- Difficulty date: May 19, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL NR 232RF BETWEEN FR28 TO FR32 & BETWEEN Y254 TO Y765.  REPLACED FLOOR PANEL NR 232RF IAW A321 SRM 53-20-00 & IRM 9701, REV G.
